# SDR USAA001136

- Difficulty date: August 1, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 20,836 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CRACKED 1 INCH BY 26 INCHES, L4 DOOR THRESHOLD SUPP STRUCTURE STATION 1640 TO 1681.  REPLACED WITH NEW INTERCOSTAL PER SRM 53-00-04. (M)
